Operational formula for the generalized Bessel matrix polynomials OFTBMPs

Main Article Content

M. Abdalla

Abstract

In this paper, we propose to give some operational formula of the generalized Bessel matrix polynomials (GBMPs) using the difference operators. Some special cases of the main results are also established.

Article Details

How to Cite
ABDALLA, M.. Operational formula for the generalized Bessel matrix polynomials. Journal of Modern Methods in Numerical Mathematics, [S.l.], v. 8, n. 1-2, p. 156-163, oct. 2017. ISSN 2090-4770. Available at: <http://m-sciences.com/index.php?journal=jmmnm&page=article&op=view&path%5B%5D=1316>. Date accessed: 15 dec. 2017. doi: https://doi.org/10.20454/jmmnm.2017.1316.
Section
ART